MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM

ARGON MEDICAL DEVICES L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM
Model Number 384467
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
During safety check rn noted wetness at picc site.Rn attempted line and nad change to see if leaking would stop.Leaking continued picc team notified rn flushed and clamped picc line and noted crack in both lumens.Pge drip transitioned to piv and picc removed.Picc line saved.New picc line placed.Blue icu medical inc.Clave neutral connector attached to both lumens when leak found.Affect on patient: no harm to patient, event occur while in use with a patient.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.One opened catheter was returned for review.Visual inspection confirmed signs of use with the presence of dried fluids on the product.The red lumen luer was observed to be broken at an angle with part of the luer missing.The blue lumen luer was confirmed to have a crack which would result in leakage.Several complaints for this part number have previously been received regarding a cracked hub resulting in leakage.Capa 2021-039 was initiated to address this issue and is currently in the implementation phase.The capa will evaluate the corrective action implementation for effectiveness to prevent a recurrence of this issue.
 
Event or Problem Description

Brand Name
L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM
Common Device Name
L-CATH PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14744800
Report Number0001625425-2022-01031
Device Sequence Number14041199
Product Code FOZ
UDI-Device Identifier00886333209866
UDI-Public00886333209866
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384467
Device Catalogue Number384467
Device Lot Number1402259
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Supplement Date Received by Manufacturer06/14/2022
06/14/2022
Initial Report FDA Received Date06/20/2022
Supplement Report FDA Received Date07/21/2022
08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown